Skip to main content
Log in

Birational equivalence in the symplectic category

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  • [A] Atiyah, M.: Convexity and commuting Hamiltonians. Bull. Lond. Math. Soc.14, 1–15 (1982)

    Google Scholar 

  • [D-H] Duistermaat, J.J., Heckman, G.: On the variation of cohomology of the symplectic form on the reduced phase space. Invent. Math.69, 259–268 (1982)

    Google Scholar 

  • [G] Gromov, M.: Pseudoholomorphic curves in symplectic manifolds. Invent. Math.82, 307–347 (1985)

    Google Scholar 

  • [G-N] Gotay, M., Nester, J.: Pre-symplectic manifolds and the Dirac-Bergmann theory of constraints. J. Math. Phys.19, 2388–2399 (1978)

    Google Scholar 

  • [G-S]1 Guillemin, V., Sternberg, S.: Convexity properties of the moment map. Invent. Math.67, 491–513 (1982)

    Google Scholar 

  • [G-S]2 Guillemin, V., Sternberg, S.: Geometric quantization and multiplicities of group representations. Invent. Math.67, 515–538 (1982)

    Google Scholar 

  • [G-S]3 Guillemin, V., Sternberg, S.: Symplectic Techniques in Physics. Cambridge Univ. Press 1984

  • [H] Heckman, G.: Thesis. University of Leiden 1980

  • [Hi] Hirzebruch, F.: The signature of ramified coverings. Lecture given at the Summer Institute on Global Analysis, AMS Berkeley, July, 1968. Symposium in honor of K. Kodaira, D.C. Spencer (ed.). AMS Pub. Providence, 1970

    Google Scholar 

  • [K-K-S] Kazhdan, D., Kostant, B., Sternberg, S.: Hamiltonian group actions and dynamical systems of Calogero type. Commun. Pure Appl. Math.31, 481–508 (1978)

    Google Scholar 

  • [Kir] Kirwan, F.: Cohomology of quotients in symplectic and algebraic geometry. Princeton Univ. Press, Princeton, N.J. 1984

    Google Scholar 

  • [Kod] Kodaira, K.: Complex manifolds and deformations of complex structures. Berlin-Heidelberg-New York: Springer 1986

    Google Scholar 

  • [Kos] Kostant, D.: A formula for the multiplicity of a weight. Trans. Am. Math. Soc.93, 53–73 (1959)

    Google Scholar 

  • [M]1 MacDuff, D.: Examples of simply connected non-Kahlerian manifolds. J. Differ. Geom.20, 267–277 (1984)

    Google Scholar 

  • [M]2 MacDuff, D.: Examples of symplectic structures. Preprint, SUNY Stony Brook 1986

  • [Mel] Melrose, R.: Analysis on manifolds with corners. MIT 1988

  • [M-F] Mumford, D., Fogarty, J.: Geometric invariant theory. Berlin-Heidelberg-New York: Springer 1982

    Google Scholar 

  • [N] Ness, L.: A stratification of the null cone via the moment map. Am. J. Math.106, 1281–1325 (1984)

    Google Scholar 

  • [S] Sternberg, S.: On minimal coupling and the symplectic mechanics of a classical particle in the presence of a Yang-Mills field., Proc. Natl. Acad. Sci. USA74, 5253–5254 (1977)

    Google Scholar 

  • [W]1 Weinstein, A.: Lectures on Symplectic manifolds. CBMS Reg. Conf. Ser. Math., Vol. 29. AMS Providence, R.I. 1977

    Google Scholar 

  • [W]2 Weinstein, A.: Fat bundles and symplectic manifolds. Adv. Math.37, 239–250 (1980)

    Google Scholar 

  • [Z] Zhelobenko, D.P.: Compact Lie groups and their representations. AMS Transl., Vol. 40. AMS, Providence, R.I. 1972

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Guillemin, V., Sternberg, S. Birational equivalence in the symplectic category. Invent Math 97, 485–522 (1989). https://doi.org/10.1007/BF01388888

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01388888

Navigation